<  Back to the Polytechnique Montréal portal

A conservative shock fitting method on unstructured grids

Jean-Yves Trépanier, M. Paraschivoiu, Marcelo Reggio and Ricardo Camarero

Article (1996)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30827/
Journal Title: Journal of Computational Physics (vol. 126, no. 2)
DOI: 10.1006/jcph.1996.0147
Official URL: https://doi.org/10.1006/jcph.1996.0147
Date Deposited: 18 Apr 2023 15:24
Last Modified: 18 Apr 2023 15:24
Cite in APA 7: Trépanier, J.-Y., Paraschivoiu, M., Reggio, M., & Camarero, R. (1996). A conservative shock fitting method on unstructured grids. Journal of Computational Physics, 126(2), 421-433. https://doi.org/10.1006/jcph.1996.0147



Repository Staff Only

View Item View Item